# SDR USAA2013030800005

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 4,665 hours, 1,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Stuck
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STAY MECHANISM  AT DOOR 4L WILL NOT STAY LOCKED.  REMOVED STUCK LINKAGE AT 4L DOOR STAY MECHANISM.
